# SDR QXEA2016021200130

- Difficulty date: February 6, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 11,882 hours, 12,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105
- Condition: Corroded
- Location: Bs 102-229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FWD FUSELAGE SEAT TRACK BS 102.5 - 229.5 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED THE SEAT TRACK  IAW SRM 51-42-05, 51-40-15, 51-42-45, 51-40-07-02-01, AND DWG 85361551.
